# SDR DL76L050069

- Difficulty date: January 30, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 38,290 hours, 6,061 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

F/A REPORT SEAT 1A ENTERTAINMENT CONTROL WIRE SHORTED OUT.  SHOWS SIGNS OF BURNS ON ELECTRICAL CHORD.  REPLACED SAME.
